MAUDE Adverse Event Report: MASIMO - 40 PARKER PRONTO SPOT CHECK PULSE CO-OXIMETER

MASIMO - 40 PARKER PRONTO SPOT CHECK PULSE CO-OXIMETER
Model Number 25212
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.Visual inspection upon receiving revealed no external damage.The device turned on using batteries.There was one non-illuminating red segment on the top row in the middle digit of the 7-segments display.Further investigation found system board d2 component was defective causing an open circuit, resulting in one led segment not illuminating.The device was able to obtain spo2 and pulse rate readings and was found to visually and audibly alarm during alarm alert conditions.A service history record review reveals that this unit was in the field for over three (3) month with no previous reported issues prior to this reported event.
 
Event or Problem Description
The customer reported the pronto device has a dead led segment on the top display.No patient impact or consequences were reported.

Brand Name
PRONTO SPOT CHECK PULSE CO-OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8396552
Report Number2031172-2019-00112
Device Sequence Number222961
Product Code DQA
UDI-Device Identifier00843997008921
UDI-Public00843997008921
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K091057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25212
Device Catalogue Number9167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1